# SDR 2013F00030

- Difficulty date: September 8, 2012
- Submitted: March 1, 2013
- Operation: General aviation
- Aircraft: N629FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2842132
- Engine: Lyc O320D3G
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

ENGINE SHUTDOWN ON TAXI & TURN ON RUNWAY.  ACFT WAS INSPECTED, GROUND RAN ON EA EVENT.  COULD NOT DUPLICATE.
